National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(145)
ISSN: 0001-8708
年代
1    
Nonintersecting paths, pfaffians, and plane partitions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:83  Issue:1  Page:96-131  

Stembridge John R;  

来源数据库:[Web of Science, Scopus]         被引频次:186

获取全文 问图书馆员

2    
Generalized Euler integrals and A-hypergeometric functions 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:84  Issue:2  Page:255-271  

Gelfand I.M;   Kapranov M.M;   Zelevinsky A.V;  

来源数据库:[Web of Science, Scopus]         被引频次:120

获取全文 问图书馆员

3    
Constructions and complexity of secondary polytopes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:83  Issue:2  Page:155-179  

Billera Louis J;   Filliman Paul;   Sturmfels Bernd;  

来源数据库:[Web of Science, Scopus]         被引频次:100

文摘信息 获取全文 问图书馆员

4    
Littlewood-Richardson coefficients for Hecke algebras at roots of unity 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:82  Issue:2  Page:244-265  

Goodman Frederick M;   Wenzl Hans;  

来源数据库:[Web of Science, Scopus]         被引频次:77

获取全文 问图书馆员

5    
Hall polynomials for the representation-finite hereditary algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:84  Issue:2  Page:137-178  

Ringel Claus Michael;  

来源数据库:[Web of Science, Scopus]         被引频次:62

获取全文 问图书馆员

6    
Equivalence of normal states on von Neumann algebras and the flow of weights 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:83  Issue:2  Page:180-262  

Haagerup Uffe;   Størmer Erling;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

7    
EQUIVALENCE OF NORMAL STATES ON VONNEUMANN-ALGEBRAS AND THE FLOW OF WEIGHTS 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:83  Issue:2  Page:180-262  

HAAGERUP U;   STORMER E;  

被引频次:54

问图书馆员

8    
Cohomology of regular embeddings 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:82  Issue:1  Page:1-34  

Bifet Emili;   De Concini Corrado;   Procesi Claudio;  

来源数据库:[Web of Science, Scopus]         被引频次:51

获取全文 问图书馆员

9    
The monster Lie algebra 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:83  Issue:1  Page:30-47  

Borcherds Richard E;  

来源数据库:[Web of Science, Scopus]         被引频次:51

文摘信息 获取全文 问图书馆员

10    
Multiplicities of points on a Schubert variety in a minuscule G P 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:84  Issue:2  Page:179-208  

Lakshmibai V;   Weyman J;  

被引频次:39

问图书馆员

11    
On vector invariants over finite fields 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:81  Issue:1  Page:30-65  

Richman David R;  

来源数据库:[Web of Science, Scopus]         被引频次:44

文摘信息 获取全文 问图书馆员

12    
Connections of Berry and Hannay type for moving Lagrangian submanifolds 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:82  Issue:2  Page:133-159  

Weinstein Alan;  

来源数据库:[Web of Science, Scopus]         被引频次:37

文摘信息 获取全文 问图书馆员

13    
Geometric and algebraic reduction for singular momentum maps 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:79  Issue:1  Page:43-103  

Arms Judith M;   Gotay Mark J;   Jennings George;  

来源数据库:[Web of Science, Scopus]         被引频次:41

文摘信息 获取全文 问图书馆员

14    
Hölder estimates on CR manifolds with a diagonalizable Levi form 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:84  Issue:1  Page:1-90  

Fefferman C.L;   Kohn J.J;   Machedon M;  

来源数据库:[Web of Science, Scopus]         被引频次:32

获取全文 问图书馆员

15    
Young diagrammatic methods for the restriction of representations of complex classical Lie groups to reductive subgroups of maximal rank 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:79  Issue:1  Page:104-135  

Koike Kazuhiko;   Terada Itaru;  

来源数据库:[Web of Science, Scopus]         被引频次:36

获取全文 问图书馆员

16    
Rigidity of truncated quiver algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:79  Issue:1  Page:18-42  

Cibils Claude;  

来源数据库:[Web of Science, Scopus]         被引频次:28

获取全文 问图书馆员

17    
An identity in combinatorial extremal theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:80  Issue:2  Page:137-151  

Ahlswede R;   Zhang Z;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

18    
AN ATOMIC-ENERGY LOWER BOUND THAT AGREES WITH SCOTT CORRECTION 期刊论文

ADVANCES IN MATHEMATICS     ISSN:0001-8708  Volume:79  Issue:2  Page:213-270  

HUGHES W;  

被引频次:32

问图书馆员

19    
Intertwining operators for real reductive groups 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:82  Issue:2  Page:203-243  

Vogan D.A;   Wallach N.R;  

来源数据库:[Web of Science, Scopus]         被引频次:26

获取全文 问图书馆员

20    
An atomic energy lower bound that agrees with Scott's correction 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:79  Issue:2  Page:213-270  

Hughes Webster;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×